# SDR AALA202201107157

- Difficulty date: January 7, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N140AN
- Make and model: Airbus A300*
- Aircraft serial: 6667
- Aircraft time: 19,724 hours, 7,407 cycles
- System (JASC): 2540 · Lavatories
- Part: Screw
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR STICKS DIFFICULT TO OPEN IN FLIGHT. SECURED ALL SCREWS ON FORWARD LAVATORY DOOR HINGE AND THRESHOLD PER AMM 25-40-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
